Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 339, Pages 15–36 (Mi znsl155)  

This article is cited in 6 scientific papers (total in 6 papers)

Distributions of functionals of diffusions with jumps

A. N. Borodin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper deals with the generalization of diffusion with jumps. One of the main points is that the values of jumps depend on the position of the diffusion before the jump. The next generalization concerns the moments of jumps. They occur in accordance with the compound Poisson process or with the jumping moments constructed by the inverse integral functionals of the diffusion.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 145:2, 4843–4855

Bibliographic databases:

UDC: 519.21
Received: 07.11.2006

Citation: A. N. Borodin, “Distributions of functionals of diffusions with jumps”, Probability and statistics. Part 10, Zap. Nauchn. Sem. POMI, 339, POMI, St. Petersburg, 2006, 15–36; J. Math. Sci. (N. Y.), 145:2 (2007), 4843–4855

Citation in format AMSBIB
\Bibitem{Bor06}
\by A.~N.~Borodin
\paper Distributions of functionals of diffusions with jumps
\inbook Probability and statistics. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 339
\pages 15--36
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355399}
\zmath{https://zbmath.org/?q=an:1121.60082}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 145
\issue 2
\pages 4843--4855
\crossref{https://doi.org/10.1007/s10958-007-0318-8}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547690941}


Linking options:
  • http://mi.mathnet.ru/eng/znsl155
  • http://mi.mathnet.ru/eng/znsl/v339/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Borodin, “Transformations of diffusions with jumps”, J. Math. Sci. (N. Y.), 152:6 (2008), 840–852  mathnet  crossref
    2. A. N. Borodin, “Distributions of functionals of bridges of diffusions with jumps”, J. Math. Sci. (N. Y.), 147:4 (2007), 6864–6872  mathnet  crossref  mathscinet  zmath
    3. A. N. Borodin, “On first exit time from an interval for diffusions with jumps”, J. Math. Sci. (N. Y.), 163:4 (2010), 352–362  mathnet  crossref
    4. A. N. Borodin, “Distributions of the location of the maximum and minimum for diffusions with jumps”, J. Math. Sci. (N. Y.), 167:4 (2010), 474–485  mathnet  crossref
    5. A. N. Borodin, “Distributions of functionals of diffusions with jumps connected with the location of the maximum or minimum”, J. Math. Sci. (N. Y.), 176:2 (2011), 146–161  mathnet  crossref
    6. A. N. Borodin, “Raspredeleniya funktsionalov ot diffuzii s pereklyucheniyami i skachkami”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 28–45  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:157
    Full text:140
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022